# SDR DALA2015031002060

- Difficulty date: March 6, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 86,751 hours, 37,050 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LACING CORD HOLDING SLIDE CABLE AT L4 DOOR FOUND BROKEN.  REPLACED L4 DOOR SLIDE IAW AMDS WC, RII TASK COMPLETED. 6122525.
